# SDR SWIA201436080

- Difficulty date: January 17, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 26,816 hours, 16,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT NR 3 INOPERATIVE.  FLT 6236 SECURED CONNECTOR OPERATIONS CHECKED GOOD.  ALL PANELS SECURED.
